# SDR IPXA201902259339

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 20,091 hours, 12,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR DAMPER/EMERGENCY CYLINDER PRESS LOWSERVICED L1 DOOR DAMPER/EMERGENCY CYLINDER TO PROPER LEVEL PER MM 52-10-14-301
